# SDR AALA20150608001

- Difficulty date: June 8, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N845NN
- Make and model: Boeing 737823
- Aircraft serial: 40579
- Aircraft time: 15,907 hours, 6,156 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: PAC502617008
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EMER LIGHT CHARGER FAILED CAPACITY CHECK WORK IAW CARD 2908.  R & R LT AFT EMER LIGHT CHARGER IAW AMM 33-51-06.  PERFORMED OPERATIONAL CHECK.  SYS CHECKS NORMAL.
